Top 10 Sore Throat Medicine – Cold & Flu Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Robitussin

#ad

Acetaminophen 4 Fluid Ounce Bottle, Cough Suppressant, Robitussin Adult Maximum Strength Severe Cough + Sore Throat Relief Medicine

#ad
Robitussin #ad - Contains 4oz bottle and dosing cup For ages 12 and over. Maximum strength formula to relieve symptoms occurring with a cold or flu. Works to relieve even the worst cough and sore throat. Strong cooling liquid for powerful sore throat relief. Non-drowsy pain reliever and Fever Reducing cough medicine for adults.
BrandRobitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number300318750124
Model300318750124

2. Robitussin

#ad

Robitussin Adult Maximum Strength Severe Cough + Sore Throat Relief Medicine, 8 Fluid Ounce, Acetaminophen, Cough Suppressant

#ad
Robitussin #ad - Works to relieve even the worst cough and sore throat. For ages 12 and over. Contains 8oz bottle and dosing cup. Strong cooling liquid for powerful sore throat relief. Non-drowsy pain reliever and Fever Reducing cough medicine for adults. Maximum strength formula to relieve symptoms occurring with a cold or flu.
BrandRobitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6.25 Inches
Length2.38 Inches
Width2.38 Inches
Part Number300318750186
Model300318750186

3. Boiron

#ad

60 Count, Boiron Throatcalm Tablets for Sore Throat Relief

#ad
Boiron #ad - Our mission is to stimulate the evolution of health care by promoting homeopathy as a compassionate, ecological and comprehensive approach to medicine. Throatcalm does not cause drowsiness and it has no known interactions with other medications. Throatcalm is not contraindicated with pre-existing conditions.

Throatcalm is a medicine cabinet must-have for every teacher singer or coach. Then, dissolve 2 tablets under the tongue 3 times a day until symptoms are relieved. Our promise is your satisfaction. Contains Lactose. For children under 12: consult a doctor. Adults and children 12 years and older: at the onset of symptoms, dissolve 2 tablets under the tongue every 15 minutes for 1 hour. Active ingredients: arnica montana 3c hpus, bryonia 3c hpus, mercurius solubilis 4c hpUS, Bromium 3C HPUS, phytolacca decandra 3c hpus, arum triphyllum 3c hpus, Pulsatilla 3C HPUS, Belladonna 3C HPUS, Spongia tosta 3C HPUS.

Throatcalm sore throat tablets temporarily relieve minor red, dry, and sore throat and hoarseness. At boiron, we believe there’s more than one way to feel better. The quick dissolving tablets ensure there is no additional pain to swallow. It is recommended for everyone ages 12 & up and is available in a box of 60 quick-dissolving tablets.
BrandBoiron #ad
ManufacturerBoiron #ad
Height1.19 Inches
Length3 Inches
Weight0.05 Pounds
Width4 Inches
Part Number0306969325049
Model0306969325049

4. Mucinex

#ad

30 Caplets, Sore Throat, Maximum Strength All in One Multi Symptom Relief for Congestion, Headache, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Cough and Reduces Fever

#ad
Mucinex #ad - Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours. Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.

5 mg cough suppressant/antihistamine. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, body pain & headache, reduces fever, nasal congestion that leads to stuffy nose, sneezing, runny nose and sore & itchy throat. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, sinus pressure, reduces fever, nasal & sinus congestion that can cause mucus buildup, chest, body pain & headache and sore throat. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

5. Theraflu

#ad

Theraflu Flu and Sore Throat Hot Liquid Powder, for relief from Nasal Congestion, Apple Cinnamon Flavor, runny nose and Headache, 6 Count Box

#ad
Theraflu #ad - Can be taken every 4 hours, while symptoms persist. Temporarily reduces fever. Theraflu flu and sore throat hot liquid powder medicine. Hot liquid provides a soothing effect. Do not take more than 5 packets in 24 hours unless directed by a doctor. Powerful relief from cold and flu symptoms such as sore throat pain, minor body aches and Pains, headache, sneezing and nasal and sinus congestion. Delicious apple Cinnamon flavor.
BrandTheraflu #ad
ManufacturerNovartis Consumer Healthcare #ad
Height5.13 Inches
Length1.75 Inches
Weight0.11 Pounds
Width3.25 Inches
Part Number300677916063
Model300677916063

6. Chloraseptic

#ad

Chloraseptic Max Strength Sore Throat Lozenges, 15 Count, Wild Berries Flavor

#ad
Chloraseptic #ad - Soothing sore throat lozenges are Wild Berries flavor. Maximum numbing in seconds as lo4zenge dissolves maximum allowable amount of benzocaine. Fast-acting sore throat relief. Contains 1 box of max strength Wild Berries Sore Throat Lozenges, 15 count. Chloraseptic is the #1 Sore Throat Brand*. Great for on-the-go relief. Iri data total units sold ending 11/3/19, Multi-Outlet + Convenience.
BrandChloraseptic #ad
ManufacturerPrestige Consumer Healthcare #ad
Height2.7 Inches
Length1.55 Inches
Weight0.16 Pounds
Width3.6 Inches
Part NumberPP-HOHH22192
ModelPP-HOHH22192

7. Chloraseptic

#ad

1.0 fl oz, Wild Berries Flavor, Chloraseptic Max Strength Sore Throat Spray

#ad
Chloraseptic #ad - Iqvia, 2018 to may 31, using the provoice Survey, June 1, 2019. Aspirin-free and Sugar-Free. Fast-acting, targeted sore throat relief. Chloraseptic is the #1 Doctor Recommended Sore Throat Spray*. Soothing sore throat lozenges are Wild Berries flavor. Contains 1 bottle of max Strength Wild Berries Sore Throat Spray, 1 fl oz. Maximum numbing in an easy-to-control, on-the-go sprayer.
BrandChloraseptic #ad
ManufacturerPrestige Consumer Healthcare #ad
Height1.45 Inches
Length5.8 Inches
Weight0.15 Pounds
Width2.3 Inches
Part Number10678112017482A
Model10678112017482A

8. Chloraseptic

#ad

Chloraseptic Sore Throat Spray, 6 fl oz, Cherry Flavor

#ad
Chloraseptic #ad - Iqvia, 2018 to may 31, june 1, using the provoice Survey, 2019. Soothing sore throat spray is Cherry flavor. Numbs on contact with an easy-to-control sprayer. Fast-acting, targeted sore throat relief. Contains 1 bottle of Cherry Sore Throat Spray, 6 fl oz. Aspirin-free and Sugar-Free. Chloraseptic is the #1 Doctor Recommended Sore Throat Spray*.
BrandChloraseptic #ad
ManufacturerChloraseptic #ad
Height4.9 Inches
Length2.1 Inches
Weight0.5 Pounds
Width2.2 Inches
Part Numberthomaswi
Modelthomaswi

9. Vicks

#ad

Fever, 48 LiquiCaps 32 DayQuil, Cough, Cold and Flu Relief, Maximum Strength, and Congestion Relief, 16 NyQuil, Sore Throat, Vicks DayQuil and NyQuil SEVERE, Day and Night Relief

#ad
Vicks #ad - Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Smallest branded, 4-active, maximum strength daytime liquicaps. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Pain relief & fever reducer. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, and congestion, sore throat, fever, day or night.

Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Nyquil severe relieves your sneezing, and cough, sore throat, runny nose, fever, headache, minor aches & pains, so you can get the rest you need. Our smallest most powerful nighttime liquicap. Maximum strength cold & flu relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

10. Wedderspoon

#ad

.0 Oz, Genuine New Zealand Honey, 4 Ounce, Wedderspoon Organic Manuka Honey Drops, Black Eucalyptus & Bee Propolis, Unpasteurized, Eucalyptus + Bee Propolis, Perfect Remedy For Dry Throats

#ad
Wedderspoon #ad - Bee propolis: our medicated, dual-action drops are crafted with Bee Propolis, which is naturally-high in antioxidants and most often used to boost immune health. Sourced, unpasteurized, and labeled in New Zealand for genuine, unadulterated quality.

Made without gluten, or nuts, dairy, or soy. Manuka honey: our manuka honey is raw, ecocert Certified Organic, packed, and Non-GMO Project Verified. Eucalyptus: nothing artificial. Only organic: wedderspoon's ingredients are Certified Organic. Each box contains approximately 20 drops. No artificial sweeteners, flavors, ever! Help soothe your sore throat with our Eucalyptus Honey Drops.

On-the-go soothing: individually packed, 20 count Honey Drops. Made with NO artificial colors, or preservatives. Easy to carry with you for immediate comfort. Smooth with just enough sweet: soothe throats with this time-tested recipe still crafted with care in small batches. Perfect for cold, flu and allergy season.
BrandWedderspoon #ad
ManufacturerFiremall LLC #ad
Height2 Inches
Length6 Inches
Weight0.25 Pounds
Width3.7 Inches
Part Number0814422020368
ModelOrganic Manuka Honey Drops